I'm 16, turning 17 and I've been on Quasense for less than a year and have been on other birth control pills for a couple of years because I have POTS syndrome and my cycle made everything worse. I was put on the Quasense to only have a period so many times a year and my body hasn't really synched with the pill yet so I've had spotting, also I accidentally missed two pills, one each month which is dumb and a big factor. For the past two- rounding on three months I've had persistent spotting. Sometimes it's light, others a little heavier but it is usually brown discharge and occasionally mixed with blood. I haven't been able  to call my doctor because of the holiday and tonight I will be taking the sugar pills. I was wondering if I should skip the  pills and  go on to the next pack, or if I should continue the pack I'm on. I probably won't get an answer in time but it would be absolutely wonderful if  you could please help and answer me soon. Thanks.